Around Katětov's metrization theorem

Heikki J. K. Junnila

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 4, page 685-694
  • ISSN: 0010-2628

How to cite

top

Junnila, Heikki J. K.. "Around Katětov's metrization theorem." Commentationes Mathematicae Universitatis Carolinae 029.4 (1988): 685-694. <http://eudml.org/doc/17681>.

@article{Junnila1988,
author = {Junnila, Heikki J. K.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {metanormal space; compact Hausdorff space; Lindelöf space; Noetherian base of subinfinite rank; compact attractive subset},
language = {eng},
number = {4},
pages = {685-694},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Around Katětov's metrization theorem},
url = {http://eudml.org/doc/17681},
volume = {029},
year = {1988},
}

TY - JOUR
AU - Junnila, Heikki J. K.
TI - Around Katětov's metrization theorem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 4
SP - 685
EP - 694
LA - eng
KW - metanormal space; compact Hausdorff space; Lindelöf space; Noetherian base of subinfinite rank; compact attractive subset
UR - http://eudml.org/doc/17681
ER -

References

top
  1. K. Alster, A class of spaces whose cartesian pгoduct with hereditarily Lindelöf space is Lindelöf, Fund. Math. 114 (1981) 173-181. (1981) Zbl0369.54005MR0644402
  2. N. Bourbaki, Topologie Générale, ch I & II (third ed.) Hermann, Paris, 1961. (1961) Zbl0139.15904
  3. J. Diestel, Geometry of Banach Spaces-Selected Topics, Lecture Notes in Math. 485 (Spгinger-Verlag, 1975). (1975) Zbl0307.46009MR0461094
  4. E. K. van Douwen, Covering and separation properties in box products, in: G. M. Reed, ed., Suгveys in General Topology, Academic Press, New York, 1980. (1980) Zbl0453.54005
  5. Z. Frolík, On the topological product of paracompact spaces, Bull. Polon. Acad. Sci., Sér. Sci. Math. Astr. Phys. 8 (1960) 747-750. (1960) Zbl0099.38502MR0125559
  6. G. Gruenhage, [unknown], Topology and its Appl. 17 (1984) 287-304. (1984) Zbl0547.54016MR0752278
  7. G. Gruenhage P. J. Nyikos, Normality in X 2 for compact X, pгeprint. Zbl0817.54004
  8. M. Katětov, Complete normality of cartesian products, Fund. Math. 35 (1948) 271-274. (1948) Zbl0031.28301MR0027501
  9. W. F. Lindgren P. J. Nyikos, Spaces with bases satifying certain oгder and intersection properties, Pacific J. Math. 66 (1976) 455-476. (1976) Zbl0354.54016MR0445452
  10. P. J. Nyikos, A compact non-metrizable space P such that P 2 is completely normal, Topology Proc. 2 (1977) 359-364. (1977) 
  11. P. J. Nyikos, Axioms, theorems, and problems related to the Jones lemma, in L. F. McAuley and M. M. Rao, eds., General Topology and Modern Analysis, Academic Press, New York, 1981, pp. 441-449. (1981) Zbl0461.54006MR0619071
  12. H. P. Rosenthal, On injective Banach spaces and the spaces L ( μ ) foг finite measures μ , Acta Math. 124 (1970) 205-248. (1970) Zbl0207.42803MR0257721
  13. V. E. Šneĭdeг, Continuous images of Souslin and Borel sets. Metrization theorems, Dokl. Akad. Nauk SSSR 50 (1945) 77-79. (In Russian) (1945) MR0053493
  14. N. N. Yakovlev, On bicompacta in Σ -pгoducts and related spaces, Comment. Math. Univ. Carolinae 21 (1980) 263-283. (1980) Zbl0436.54019MR0580682
  15. P. Zenor, Countable paracompactness in product spaces, Proc. Amer. Math. Soc. 30 (1971) 199-201. (1971) Zbl0222.54025MR0279769

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.